advertisement
Question
Posted by: Charlie | 2010/07/06

Spotting on Depo?

Hi doctor, I have endomtriosis and a fibroid as well. Currently I am on Depo and have been for about 3 years now. The problem I have is what doctors have called spoting. At any stage during the 3 months i will start bleeding. This ranges from a dark brown discharge like wetness to a sudden burst of fresh red blood and then a day later some of the brown blood and then perhaps nothing again. Can you please advise what you think this might be and what I can do about it?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a common side effect of Depo. It could also be that the fibroid is causing the spotting. If your family is complete and the fibroid is large, hysterectomy is an option.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/08

This is a common side effect of Depo. It could also be that the fibroid is causing the spotting. If your family is complete and the fibroid is large, hysterectomy is an option.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement